RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1963, Volume 27, Issue 2, Pages 439–462 (Mi izv3118)  

This article is cited in 2 scientific papers (total in 2 papers)

Binary additive problems of indeterminate type. I

B. M. Bredikhin


Full text: PDF file (1772 kB)

Bibliographic databases:
Received: 02.04.1962

Citation: B. M. Bredikhin, “Binary additive problems of indeterminate type. I”, Izv. Akad. Nauk SSSR Ser. Mat., 27:2 (1963), 439–462

Citation in format AMSBIB
\Bibitem{Bre63}
\by B.~M.~Bredikhin
\paper Binary additive problems of indeterminate type.~I
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1963
\vol 27
\issue 2
\pages 439--462
\mathnet{http://mi.mathnet.ru/izv3118}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=148642}
\zmath{https://zbmath.org/?q=an:0117.28207}


Linking options:
  • http://mi.mathnet.ru/eng/izv3118
  • http://mi.mathnet.ru/eng/izv/v27/i2/p439

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. N. M. Timofeev, M. B. Khripunova, “The Titchmarsh problem with integers having a given number of prime divisors”, Math. Notes, 59:4 (1996), 421–434  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. M. B. Khripunova, “Additive problems for integers with a given number of prime divisors”, Math. Notes, 63:5 (1998), 658–669  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:155
    Full text:78
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019